RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2008, Volume 63, Issue 2(380), Pages 177–178 (Mi umn9187)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Duality in a special class of submanifolds and Frobenius manifolds

O. I. Mokhov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm9187

Full text: PDF file (309 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2008, 63:2, 378–380

Bibliographic databases:

MSC: Primary 53D45, 53A07, 53B25, 53B30; Secondary 57R56, 35Q58, 37K15, 37K25, 81T40, 81T45
Presented: С. П. Новиков
Accepted: 03.02.2008

Citation: O. I. Mokhov, “Duality in a special class of submanifolds and Frobenius manifolds”, Uspekhi Mat. Nauk, 63:2(380) (2008), 177–178; Russian Math. Surveys, 63:2 (2008), 378–380

Citation in format AMSBIB
\Bibitem{Mok08}
\by O.~I.~Mokhov
\paper Duality in a~special class of submanifolds and Frobenius manifolds
\jour Uspekhi Mat. Nauk
\yr 2008
\vol 63
\issue 2(380)
\pages 177--178
\mathnet{http://mi.mathnet.ru/umn9187}
\crossref{https://doi.org/10.4213/rm9187}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2640568}
\zmath{https://zbmath.org/?q=an:1188.53007}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2008RuMaS..63..378M}
\elib{http://elibrary.ru/item.asp?id=20425107}
\transl
\jour Russian Math. Surveys
\yr 2008
\vol 63
\issue 2
\pages 378--380
\crossref{https://doi.org/10.1070/RM2008v063n02ABEH004528}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000259031200013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-52049097091}


Linking options:
  • http://mi.mathnet.ru/eng/umn9187
  • https://doi.org/10.4213/rm9187
  • http://mi.mathnet.ru/eng/umn/v63/i2/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. I. Mokhov, “Realization of Frobenius Manifolds as Submanifolds in Pseudo-Euclidean Spaces”, Proc. Steklov Inst. Math., 267 (2009), 217–234  mathnet  crossref  mathscinet  zmath  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:426
    Full text:132
    References:42
    First page:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019